# SDR SWAA2021091416468

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 44,866 hours, 26,790 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Condition: Missing
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ASSIST CABLE IS MISSING THE HANDLE. / [01] INSTALLED AFT CARGO DOOR ASSIST CABLE ASSY PER AMM 52-31-00.
